Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Confused with the use of femilon. Have spotting. Should I wait for the period to come?

i have been using Femilon for 6 months now. everything was fine. this time i started another pack after the first pack to delay my period. there are still 2 tablets left from the 21 tablets pack but i noticed spotting today. what do i do? stop tablets and wait for the bleeding to finish and take the next pack after 7 days?
Asked On : Wed, 5 Dec 2012
Answers:  0 Views:  25 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor